# SDR CALA2025091108793

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 64,982 hours, 19,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON RADOM.  PERFORMED BIRD STRIKE INSPECTION. AND INSPECTIONS, INCLUDING RADOME,  NO DELAMINATION OR DAMAGE FOUND.OK TO CONTINUE.REF AMM TASK 05-51-18-212-001
